# SDR SWAA2024092439186

- Difficulty date: September 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY LIGHT BATTERY PACK WEAK - FAILS AT 1 MINUTE<[01] REPLACED L/H OVERWING EMERGENCY LIGHT BATTERY PACK M01694 PER AMM 33-51-06. OPS CHECK GOOD;[02] REPLACED L/H OVERWING EMERGENCY LIGHT BATTERY PACK M01694 PER AMM 33-51-06. OPS CHECK GOOD. INSPECTION C/W.
